Hey guys I'm on day 2 oftaking lexapro 10 mg and I don't feel right at all have severe headaches heart racing and feel very dizzy and tired and stomach pains is this normal size effects ?? On this drug to treat depression. Would 10 mg be too strong ?
You can trust your Dr if that's the dose prescribed. It can take 2-3 weeks easily to settle in, give it time and do not change the dose unless your Dr approves, hang in there.
Side effects of first starting these type meds can last a few days and usually subside within a couple of weeks. If these side effects become unbearable, contact the doctor. He can start you on the 5mg pills and work you up to the 10's as an alternative.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 May 2013 • 2 answers
Updated 17 May 2013 • 2 answers
Updated 7 Aug 2014 • 4 answers
Updated 7 Feb 2018 • 2 answers
Updated 31 Jul 2018 • 2 answers